# SDR FDEA201008313217

- Difficulty date: August 31, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 19,387 hours, 10,358 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: A5796040221400
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR FLAP OTBD EDGE FOUND 1EA ANGLE CRACKED.  REMOVED THE CRACKED ANGLE.  CLEAN AND INSTALL THE BRAND NEW ANGLE REFER TO AB6F SRM 51-40-21.  THE REPAIR WHICH IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
